Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 209, NWS Springfield, MO

May 27, 2017Howell County, Oregon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 3:44 AM CDT for Howell County, Oregon County, Missouri. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 3:44 AM CDT (08:44 UTC)
Expired
May 27, 2017, 4:45 AM CDT
In force
61 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Howell County, MO, Oregon County, MO

The radar

The Springfield radar (KSGF), 174 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:09 AM CDTTSTM WND DMGThayer, MOTREE AND SEVERAL LARGE LIMBS WERE REPORTED DOWN ON MIDDLETON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:06 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2596 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
1.4
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

923 
WUUS53 KSGF 270844
SVRSGF
MOC091-149-270945-
/O.NEW.KSGF.SV.W.0209.170527T0844Z-170527T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
344 AM CDT SAT MAY 27 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southeastern Howell County in south central Missouri...
  Oregon County in south central Missouri...

* Until 445 AM CDT

* At 343 AM CDT, severe thunderstorms were located along a line
  extending from 7 miles southeast of West Plains to 7 miles
  northeast of Salem in Fulton County, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  West Plains...                    Grand Gulf State Park...
  Thayer...                         Alton...
  Koshkonong...                     Brandsville...
  Lanton...                         Rover...
  Myrtle...                         Wilderness...
  Couch...                          Greer...

This replaces the Severe Thunderstorm Warning that was previously in 
effect for Howell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3650 9196 3673 9183 3682 9112 3650 9113
TIME...MOT...LOC 0843Z 269DEG 35KT 3667 9173 3644 9172 

HAIL...1.00IN
WIND...60MPH
 
$$

Schaumann
3 follow-up statements
262 
WWUS53 KSGF 270915
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
415 AM CDT SAT MAY 27 2017

MOC091-270924-
/O.CAN.KSGF.SV.W.0209.000000T0000Z-170527T0945Z/
Howell MO-
415 AM CDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWELL COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 AM CDT for
south central Missouri.

LAT...LON 3676 9159 3682 9112 3650 9113 3650 9167
TIME...MOT...LOC 0914Z 266DEG 33KT 3669 9149 3649 9153 

$$

MOC149-270945-
/O.CON.KSGF.SV.W.0209.000000T0000Z-170527T0945Z/
Oregon MO-
415 AM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR OREGON COUNTY...

At 414 AM CDT, severe thunderstorms were located along a line
extending from near Alton to Mammoth Spring, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Grand Gulf State Park...          Thayer...
Alton...                          Myrtle...
Wilderness...                     Couch...
Greer...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3676 9159 3682 9112 3650 9113 3650 9167
TIME...MOT...LOC 0914Z 266DEG 33KT 3669 9149 3649 9153 

HAIL...1.00IN
WIND...60MPH
 
$$

Schaumann
071 
WWUS53 KSGF 270924
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
424 AM CDT SAT MAY 27 2017

MOC149-270945-
/O.CON.KSGF.SV.W.0209.000000T0000Z-170527T0945Z/
Oregon MO-
424 AM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHEASTERN OREGON COUNTY...

At 423 AM CDT, severe thunderstorms were located along a line
extending from Alton to near Mammoth Spring, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Thayer...                         Alton...
Couch...                          Greer...
Myrtle...                         Wilderness...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3677 9149 3682 9112 3650 9113 3650 9161
TIME...MOT...LOC 0923Z 269DEG 35KT 3669 9141 3649 9145 

HAIL...1.00IN
WIND...60MPH
 
$$

Schaumann
994 
WWUS53 KSGF 270944
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
444 AM CDT SAT MAY 27 2017

MOC149-270954-
/O.EXP.KSGF.SV.W.0209.000000T0000Z-170527T0945Z/
Oregon MO-
444 AM CDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OREGON COUNTY
WILL EXPIRE AT 445 AM CDT...
    
The storms which prompted the warning are moving out of the area.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with these
thunderstorms.

A severe thunderstorm watch remains in effect until 700 AM CDT for
south central Missouri.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.

LAT...LON 3677 9149 3682 9112 3650 9113 3650 9161
TIME...MOT...LOC 0944Z 269DEG 35KT 3669 9118 3649 9122 

$$

Schaumann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:26 AM CDT, 18 minutes earlier.

Area forecast discussion, May 27, 3:26 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
326 AM CDT Sat May 27 2017

.SHORT TERM...(Today and tonight)
Issued at 223 AM CDT Sat May 27 2017

Plenty of instability is already in place as noted by a supercell
that moved across the Missouri and Arkansas line early this
morning. Last night's sounding showed around 3500 J/kg of CAPE
above a strong capping inversion. Hail up to golf balls in size
were reported and the best CAPE values and lapse rates are not
expected until this afternoon.

Surface low pressure moving east over the plains, an approaching
upper level trough, a 30 mph low level jet nosing into the region,
surface dew points in the upper 60s to middle 70s, CAPE values in
excess of 4000 J/kg and steep lapse rates will all contribute to
the potential for a significant severe weather outbreak across the
Ozarks and southeastern Kansas this afternoon and into this
evening.

The amount of instability and expected updraft strengths are
conducive to very large to giant hail production. Current thoughts
are for baseball size or larger hail with the strongest storms.
Thunderstorm wind gusts in excess of 60 mph and a few tornadoes
will also be possible.

The convection early this morning will likely leave boundaries
across the area, which will potentially act to enhance storms and
rotation this afternoon. Another concern would be the development
of a significant cold pool with this system. It would not be out
of the question that at some point this system develops a
derecho-like nature (squall line with widespread wind damage
potential) that would move across the region, taking advantage of
the instability in place across the area today. Additionally, 0-3
km bulk shear vectors orientated towards the east at 30-40 knots
would support mesovortex tornado potential with any portions of
the line bowing towards the east.

The Moderate Risk area from SPC was expanded to the west this
morning and now includes all of the Missouri Ozarks and
southeastern Kansas through tonight.

.LONG TERM...(Sunday through Friday)
Issued at 223 AM CDT Sat May 27 2017

Some lingering storms will remain across parts of the Mark Twain
National forest region of the Ozarks early Sunday. However, these
storms will be moving to the east as the upper level trough
finally slides through the region.

An upper level ridge will develop along the Rockies which will act
to keep the region in upper level northwesterly flow through the
first part of next week. This will bring fairly nice weather to
the area for Memorial Day. The only fly in the ointment for next
week will be any pieces of energy that will rotate around a
persistent upper low that will remain across the Great Lakes
region for most of next week. Any wave that moves across the
Plains could produce a shower or storm. As a result, scattered
precipitation will be possible Wednesday through the end of next
week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1104 PM CDT Fri May 26 2017

The main concern for pilots flying in and out over the next 24
hours will be scattered strong convection developing overnight
through about 09z across far southern Missouri. MVFR to VFR
ceilings and visibilities will be bouncing around tonight and
tomorrow. Winds will be light and variable tonight become
southerly and gusty again tomorrow. Pilots need to be mindful of
widespread severe convection developing across the region late
Saturday afternoon and evening mainly between 23z to 04z Saturday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Griffin
Hazardous weather outlook, May 27, 12:26 AM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1226 AM CDT Sat May 27 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280530-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1226 AM CDT Sat May 27 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Limited Flooding risk.
  Significant Lightning risk.
  Limited Excessive heat risk.

DISCUSSION...

  Widely scattered severe thunderstorms will be possible across
  extreme southern Missouri overnight. The primary threat will be
  large hail up to the size of ping pongs and damaging wind gust
  up to 60 mph possible overnight through early Saturday morning.
  There is a very limited chance for an isolated tornado as well.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

  Overall...the best chance for strong to severe storms will
  occur from Saturday afternoon into Saturday night as the cap
  weakens and very strong instability develops ahead of a cold
  front which will move through Saturday night.

  The main risks will be large hail up to the size of baseballs
  and damaging wind in excess of 70 mph. The possibility exists
  for a tornado or two as well.

  With the risk of severe thunderstorms...frequent lightning and
  heavy rainfall will be possible. Localized flooding of low
  water crossings may be possible where the heavier rainfall
  occurs.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next three hours for
  extreme southern Missouri near the Missouri and Arkansas
  border.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Griffin

In the hours before

Local storm report, May 27, 12:50 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             3 NW GOLDEN             36.56N 93.69W
05/27/2017  E0.88 INCH       BARRY              MO   AMATEUR RADIO

&&
Local storm report, May 27, 1:10 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     HAIL             1 N BLUE EYE            36.51N 93.40W
05/27/2017  E1.75 INCH       STONE              MO   TRAINED SPOTTER

            GOLF BALL SIZE HAIL IN BLUE EYE.

&&

MG
Local storm report, May 27, 1:23 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
123 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     HAIL             RIDGEDALE               36.50N 93.22W
05/27/2017  E1.50 INCH       TANEY              MO   PUBLIC

            PING PONG HAIL AT GAS STATION ON STATE LINE
            AND HIGHWAY 65.

&&

MG
Local storm report, May 27, 1:27 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             3 NW RIDGEDALE          36.54N 93.25W
05/27/2017  E0.88 INCH       TANEY              MO   PUBLIC

            NICKEL SIZE HAIL AT BIG CEDAR LODGE.

&&

MG
Local storm report, May 27, 1:37 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     HAIL             3 SSW LAMPE             36.52N 93.46W
05/27/2017  E1.75 INCH       STONE              MO   PUBLIC

            GOLF BALL SIZE HAIL REPORTED AT DOGWOOD
            CANYON.

&&

MG
Special weather statement, May 27, 1:50 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Springfield MO
150 AM CDT SAT MAY 27 2017

MOZ094-095-103-270715-
Lawrence MO-Christian MO-Stone MO-
150 AM CDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
NORTHWESTERN STONE AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL 215 AM
CDT...

At 150 AM CDT, Doppler radar was tracking a strong thunderstorm over
Aurora, moving east at 15 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Aurora...                         Marionville...
Billings...                       Verona...

A severe thunderstorm watch remains in effect until 700 AM CDT for
southwestern Missouri.

LAT...LON 3693 9379 3700 9379 3710 9353 3700 9352
      3692 9352
TIME...MOT...LOC 0650Z 252DEG 15KT 3696 9371

Schaumann

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 11:29 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald61 min
May 27, 12:26 AM CDTSevere Thunderstorm WarningSGFBarry, Stone64 min
May 27, 1:02 AM CDTSevere Thunderstorm WarningSGFTaney58 min
May 27, 1:50 AM CDTSpecial Weather StatementSGFLawrence25 min
May 27, 1:59 AM CDTSevere Thunderstorm WarningSGFOzark, Taney46 min
May 27, 2:41 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark64 min
May 27, 9:43 AM CDTSpecial Weather StatementSGFSt. Clair47 min
May 27, 11:02 AM CDTSpecial Weather StatementSGFCamden, Miller43 min
May 27, 11:18 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski42 min
May 27, 11:21 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more16 hr
May 27, 11:48 AM CDTSevere Thunderstorm WarningSGFMaries27 min
May 27, 12:16 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
May 27, 12:41 PM CDTSevere Thunderstorm WarningSGFDent, Phelps49 min
May 27, 12:47 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon43 min
May 27, 1:22 PM CDTFlash Flood WarningSGFBarton4 hr
May 27, 1:25 PM CDTTornado WarningSGFDent35 min
May 27, 1:27 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Polk, Vernon48 min
May 27, 1:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair62 min
May 27, 1:30 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper28 min
May 27, 2:04 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan41 min
May 27, 2:06 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Polk39 min
May 27, 2:09 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence51 min
May 27, 2:23 PM CDTTornado WarningSGFCamden, Miller, Morgan37 min
May 27, 2:33 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Polk, Webster42 min
May 27, 2:41 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan, Pulaski49 min
May 27, 2:45 PM CDTTornado WarningSGFDallas, Laclede30 min
May 27, 2:56 PM CDTTornado WarningSGFMaries, Miller34 min
May 27, 3:00 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more60 min
May 27, 3:04 PM CDTTornado Warning Tornado observedSGFLaclede26 min
May 27, 3:16 PM CDTTornado WarningSGFLaclede, Pulaski, Texas29 min
May 27, 3:31 PM CDTSevere Thunderstorm WarningSGFMaries44 min
May 27, 3:34 PM CDTTornado WarningSGFPhelps, Pulaski, Texas26 min
May 27, 3:45 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more60 min
May 27, 3:49 PM CDTTornado WarningSGFDent, Phelps, Texas41 min
May 27, 4:28 PM CDTSevere Thunderstorm WarningSGFShannon32 min
May 27, 5:09 PM CDTSevere Thunderstorm WarningSGFJasper51 min
May 27, 5:29 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence46 min
May 27, 5:39 PM CDTSevere Thunderstorm WarningSGFNewton51 min
May 27, 5:45 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski34 min
May 27, 5:55 PM CDTSevere Thunderstorm WarningSGFGreene50 min
May 27, 6:01 PM CDTSevere Thunderstorm WarningSGFJasper, Newton44 min
May 27, 6:14 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Stone61 min
May 27, 6:15 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski45 min
May 27, 6:17 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk43 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFWebster, Wright52 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas52 min
May 27, 6:29 PM CDTFlash Flood WarningSGFBarry, Christian, Greene, Jasper, Lawrence, Newton4 hr
May 27, 6:31 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski59 min
May 27, 6:40 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Greene, Lawrence, Stone and 2 more50 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningSGFNewton46 min
May 27, 6:45 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk45 min
May 27, 6:56 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede27 min
May 27, 6:57 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas36 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFDent, Shannon32 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.